MathSciNet Relay Station
MathSciNet bibliographic data
MR3023426 35Q35 (35Q20 35Q61 35Q83)
Jang, Juhi; Masmoudi, Nader Derivation of Ohm's law from the kinetic equations. SIAM J. Math. Anal. 44 (2012), no. 5, 3649–3669.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement